Asian Journal of Mathematics

Volume 18 (2014)

Number 2

Computing the walls associated to Bridgeland stability conditions on projective surfaces

Pages: 263 – 280

DOI: http://dx.doi.org/10.4310/AJM.2014.v18.n2.a5

Author

Antony Maciocia (Department of Mathematics and Statistics, University of Edinburgh, United Kingdom)

Abstract

We derive constraints on the existence of walls for Bridgeland stability conditions for general projective surfaces. We show that in suitable planes of stability conditions the walls are bounded and derive conditions for when the number of walls is globally finite. In examples, we show how to use the explicit conditions to locate walls and sometimes to show that there are no walls at all.

Keywords

Bridgeland stability, moduli spaces, projective surfaces, walls

2010 Mathematics Subject Classification

Primary 14F05. Secondary 14J60, 18E30, 18E40.

Full Text (PDF format)